# SDR ASOA2012092102256

- Difficulty date: September 18, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 12,239 hours, 7,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Data Plate
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE DATA PLATE IS MISSING.  R & R THE MEGAPHONE IAW AMM 25-61-14.  OPS CHECKED GOOD.  SDR CLOSED.
